# SDR CALA2020011000111

- Difficulty date: January 6, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 100,359 hours, 28,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N7307
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-6075 SUPPORT CHAFING INTO AFT FUSELAGE SKIN PANEL STA 1797 STR 17R BLENDED AND CHECKED LIMITS ON CHAFING AT AFT FUSELAGE SKIN PANEL STA 1797 STR 17R; L=2.3 IN W=.70 IN D=.031,ORIGINAL MATERIAL THI CKNESS .056 IN. BLENDED AREA FOUND TO BE OUT OF LIMITS IAW B757- 200 SRM 53-80-70 REPAIR 4. REPAIRED SKIN PANEL AT STA 1797 STR 1 7R IAW B757-200 SRM 53-80-70 REPAIR 4 WORK ACCOMPLISHED BY MECH NO FURTHER ACTION REQUIRED. INSPECTION COMPLETED AND ACCEPTED BY VT-SAA
